| Catalog Number |
03.100.120 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in the (b)(6) as follows: it was reported that on (b)(6) 2021 during an acetabular reconstruction procedure, the ball spike pusher was used, with a round spiked disc.When the ball spike was withdrawn, it became disconnected from the disc, which remained in the patient.Attempts were made for sixty (60) minutes to retrieve the disc, after which a clinical decision was made to leave it in situ.This report involves one (1) spiked round disk.This is report 1 of 2 for (b)(4).